标题:On higher moments of Fourier coefficients of holomorphic cusp forms II
作者:Lu, Guangshi
作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Lu, GS
通讯作者地址:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:MONATSHEFTE FUR MATHEMATIK
出版年:2013
卷:169
期:3-4
页码:409-422
DOI:10.1007/s00605-012-0381-1
关键词:Fourier coefficients; Rankin-Selberg L-function; Modularity; Primitive; cusp forms; Symmetric power L-function
摘要:Let S (k) (I") be the space of holomorphic cusp forms of even integral weight k for the full modular group. Let lambda (f) (n), lambda (g) (n), lambda (h) (n) be the nth normalized Fourier coefficients of three distinct holomorphic primitive cusp forms respectively. In this paper we are able to establish nontrivial estimates for , where 1 a parts per thousand currency sign j a parts per thousand currency sign 4.
收录类别:SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84874022343&doi=10.1007%2fs00605-012-0381-1&partnerID=40&md5=a069d14b3f984e4d31effac1117038fd
TOP